# SDR DALA2015080304806

- Difficulty date: July 31, 2015
- Submitted: August 5, 2015
- Operation: Air carrier
- Aircraft: N906DL
- Make and model: Doug MD-88
- Aircraft serial: 49537
- Aircraft time: 74,240 hours, 56,908 cycles
- System (JASC): 5510 · Horizontal Stabilizer Structure
- Part: Hinge
- Condition: Corroded
- Location: Horizontal Stab
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION ON LT HORIZONTAL STABILIZER HINGE BOLT AND SLEEVE.  BOLTS & SLEEVES WERE REPLACED.
